I assume you are aware that the side effects of ibuprofen and naproxen add up. If this class of drug (NSAIDs) is the only thing you can take for symptoms, I guess that would warrant taking a bit more allopurinol initially than someone who is able to take any drug.
My pain tolerance level is generally very high and I hardly use any pills at all (aside of allopurinol). I only really take Naproxen if I feel an attack is coming and if it doesn’t bring relief within a week I stop it anyway. I then just take a tablet or two of Ibuprofen if I have complications sleeping or if I’m really in pain. Longest Ive taken Naproxen is for 10 days around 2 months ago and the time before that was 3 months ago for 3 days.
Yes, if your test results are temporarily elevated that implies they are expected to go down in the future… two ways of saying the same thing.
Variations are to be expected but the average daily mass of dissolved crystals should diminish over time which is why you can expect your UA to trend downwards.
This is indeed encouraging, frankly speaking I am really hoping that is the case so I can move back down to possibly 300mgs (just the one tablet rather then two) and less drugs in the system.
I hope you’re experiencing pain from exercising injured and under-used muscles and tendons rather than arthritis.
But exercise might cause more crystal deposits to dissolve… which isn’t what you want right now because your system is apparently already struggling with the UA from deposits dissolving on their own. If too many crystals dissolve at the same time, you risk a serious attack.
Once you are mostly free of serious symptoms, you may want to speed up the dissolution of the remaining deposits with exercise. Until then, be careful.
This is exactly my worry. The actual pain from my initial gout attack on my left toe has somewhat gone (minor inflammation is present but the majority of the pain has subsided). What has actually become very painful is the entire ankle/foot. All I did was put those asics on and go out for a 3km walk and all of a sudden this occurred. I can walk on it fine for short periods of time but it does get painful after a while. It seems as if crystals in the whole area are dissolving? Can that be the case? Or do you think this may be a side affect of increasing my allopurinol to 400mgs?
Keith, no worries mate. I’ll start a new topic with the questions I wanted to ask you in specific about how your dealt with your treatment plan.